Dye-Free Liquigels
Benadryl Dye-Free Liqui-Gels Antihistamine Allergy Medicine to temporarily relieve allergy symptoms Allergy capsules provide multi-symptom allergy relief and cold symptom relief Contains 25mg of the powerful antihistamine diphenhydramine HCl 25 mg per liquid gelcap Relieves allergy symptoms of sneezing, runny nose, itchy nose or throat, and itchy, watery eyes Relieves cold symptoms of sneezing and runny nose to provide more than just allergy relief Antihistamine tablets that work to put your hay fever or other upper respiratory allergy symptoms to rest Dye-free formula free of added colors offers effective indoor and outdoor allergy symptom relief Allergy relief suitable for adults and children ages 6 and up that works when you need it most Benadryl Dye-Free Liqui-Gels Antihistamine Allergy Medicine temporarily relieve the symptoms associated with hay fever or other upper respiratory allergies as well as the common cold. Each of these liquid gels contains 25 mg of the antihistam